# SDR 07FDEA03020

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,572 hours, 19,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED HOLES (COUNTERSUNK) IAW SB A300-53-6063 AT C40-41 RT, HOLE 24, 25, 26 AND 27.  REPAIR PERFORMED BY REMOVING FASTENERS, ROTO-TEST AND INSTALLING FASTENERS HL13VF10 WITH NEW COUNTERSUNK IAW EA 6-5315-103324.
